Skip to content

The Nucleolus of a Characteristic Function Game

Schmeidler, D. (1969). The Nucleolus of a Characteristic Function Game. SIAM Journal on Applied Mathematics, 1163-1170.

Type
Journal article
Intellectual base
Primary research
Year
1969
Pages
1163-1170
DOI
10.1137/0117107
DOI registrant
Society for Industrial & Applied Mathematics
Link
https://doi.org/10.1137/0117107

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:682c977ab340 · see in the full table